# SDR 9604469152

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 494
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE LOWER WING TO FUSELAGE ATTACH FITTING AT FS 494 BETWEEN LONGERONS 22L TO 23L.  REPLACED FITTING (P/N 5910006-43) PER EA 91-109372.
